# SDR CALA2020011900159

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 57,187 hours, 24,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR SILL IS CORRODED AT FR68 SUPPORT TASK PER NR 9296179 GENERATED. REMOVED AND REPLACED DOOR SILL AT R2 DOOR IAW SRM 51-72-11- 911-002 WORK ACCOMPLISHED, INSPECTED.
